My dad had a heart attack and gone through Coronary artery bypass surgery(CABG) 3 years ago.But he has a clot formed in the heart due to which the surgery was delayed initially 3 years ago. He went through the surgery well but he still has the clot and taking coumodin(warfarin) for the past 3 years. The surgeon says the clot is aligned and should be no more issues, whereas the cardiologist sayshe need to continue using coumodin. But our major concern is during this time my dad had transient ischemic attack (TIA) twice in the past 2 years. He takes coumodin(warfarin) every day, but it still happened twice.The doctor was increasing and reducing the dosage based on PT/INR level Its been 3 years and my dad lives with this clot everyday. Please let us know if is any way to permanently solve this problem?Has anybody else had this problem. ThanksView Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.